English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Uncertainty Quantification for Maxwell's Equations Using Stochastic Collocation and Model Order Reduction

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons146481

Schneider,  Judith
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

2144577_schneider.pdf
(Publisher version), 463KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Schneider, J. (2015). Uncertainty Quantification for Maxwell's Equations Using Stochastic Collocation and Model Order Reduction. International Journal for Uncertainty Quantification, 5(3), 195-208. doi:10.1615/Int.J.UncertaintyQuantification.2015010170.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0026-CA83-9
Abstract
There is no abstract available